The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of solution to nonlinear three-point boundary value problem for nonlinear third-order nonlinear ordinary differential equation
Author(s): 
Pages: 355-360,365
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  上下解方法三阶常微分方程非线性三点边值问题解的存在性;
Abstract: 基于上下解方法,在一定条件下,得到了一类带有非线性混合边界条件的三阶常微分方程的非线性三点边值问题解的存在性,作为上述存在性结果的应用,在推论中给出了一类三阶非线性微分方程三点边值问题解的存在性.
Related Articles
No related articles found